# SDR AALA20150715011

- Difficulty date: March 5, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 58,600 hours, 7,708 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Module
- Part number: ELM80311
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  LT SYS CARD FILE POWER SUPPLY 2 FAILED.  ENG IDLE DISAGREE EICAS MSG & PACK FAILURE.  REPLACED INPUT & OUTPUT MODULE.
